# SDR 2000UALA00295

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Aircraft time: 82,874 hours, 19,749 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 65B90335
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE CHANGE NOTICED THAT BOTH FORWARD ENGINE MOUNTS 65B90335-7 & -8 WERE LOOSE.  IT WAS REPORTED THAT AN APPROX .125 INCH SIDE TO SIDE MOTION RELATIVE TO THE ADJACENT WEB WAS POSSIBLE.  *S/D*  FITTING MOVEMENT DUE TO LOOSE FASTENERS.  UAL REPLACED FITTINGS WITH NEW FASTENERS.  UAL WILL CHECK OTHER 747-200 ACFT IN FLEET FOR SIMILAR CONDITION.
